MathSciNet Relay Station
MathSciNet bibliographic data
MR1657992 (2000c:11101) 11G25 (11C08 12D10 14G15 14K02)
DiPippo, Stephen A.; Howe, Everett W. Real polynomials with all roots on the unit circle and abelian varieties over finite fields. J. Number Theory 73 (1998), no. 2, 426–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement